# SDR UPS07150226

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BULK CARGO COMPARTMENT FLOOR PANEL JUST FWD OFF BCC DOOR CUTOUT HAS A .5 INCH DIAMETER HOLE THROUGH UPPER SKIN, 12 INCHES FROM RIGHT SIDE OF PANEL, 4.5 INCHES FORWARD OF AF PANEL EDGE.  ACCOMPLISHED REPAIR PER SRM 53-10-20 PERM REPAIR WITHIN 350 HOURS.  PERM REPAIR IS DEFERRED UNDER D355018.
